Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Bellettini - M. Novaga - M. Paolini - C. Tornese

Classification of the equilibria for the semi-discrete Perona-Malik equation

created by novaga on 11 Oct 2007
modified on 10 Nov 2018

[BibTeX]

Published Paper

Inserted: 11 oct 2007
Last Updated: 10 nov 2018

Journal: Calcolo
Volume: 46
Number: 4
Pages: 221-243
Year: 2009

Abstract:

We give a complete classification of the stability properties of the equilibria for the semi-discrete one-dimensional Perona-Malik equation, with Dirichlet boundary conditions.

We also give the $\Gamma$-expansion of the corresponding discretized functionals up to the order two, as the discretization parameter goes to zero.

Credits | Cookie policy | HTML 5 | CSS 2.1